# SDR 98ZZZX690

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4612L
- Make and model: Cessna 172G
- Aircraft serial: 17254607
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 053200176
- Condition: Cracked
- Location: Horiz Stab Le
- Part time: 4,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HORIZONTAL STABILIZER LEADING EDGE P/N 0532001-76 CRACKED AT INBOARD RIB P/N 0532001-50.  SUBMITTER STATED CAUSED BY GROUND HANDLING.  DAMAGE WAS DIFFICULT TO SEE DUE TO DARK PAINT COLOR AND CRACK WAS CLOSED UNLESS PRESSURE (DOWNWARD) WAS PUT ON L.E.
